Restoril - Been on Resoril 4 years-ayear ago had severe headaches, chills and sweating. That all?
- 24 Sep 2014 by normio
- 23 September 2014
- restoril, hyperhidrosis, headache, insomnia
Added 26 Sep 2014:
Had sweating chills, severe headaches for 6 months. That subsided, but then I develpoed severe aching all over body and dibilitating chronic fatigue, which I still have. Has anyone out there had these symptoms while taking restoril? Have had these symptoms for about a year- getting worse.
- Restoril Information for Consumers
- Restoril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Restoril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Nov 2011 • 1 answer
Updated 21 Nov 2012 • 4 answers
Updated 17 Dec 2014 • 2 answers
Updated 26 Apr 2016 • 3 answers
Updated 7 Dec 2017 • 3 answers